Facebook Pixel

Could I be pregnant? Weird cycle?

By April 7, 2017 - 8:56pm
Rate This

So two weeks ago I took the morning after pill and the next week I started spotting. The spotting stopped this morning and in the afternoon it turned into a period.. is this normal? Isn't my period supposed to come like a few weeks after the spotting?

Add a Comment1 Comments


Hi, Emmaeliz.

Thank you for writing today.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If a woman does not get her period within a week of its expected date, a pregnancy test may be necessary although the risk is very low. It can cause your periods to be early or late, have a lighter or heavier flow.


April 8, 2017 - 5:02am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!